The Stacks Project


Bibliography item: Yekutieli-Zhang

authorYekutieli, Amnon and Zhang, James J.
titleRigid dualizing complexes over commutative rings
year2009
typearticle
urlhttp://dx.doi.org/10.1007/s10468-008-9102-9
journalAlgebr. Represent. Theory
number1
volume12
pages19–52

BibTeX code

You can use the following code to cite this item yourself.

@article{Yekutieli-Zhang,
  author = {Yekutieli, Amnon and Zhang, James J.},
  title = {Rigid dualizing complexes over commutative rings},
  year = {2009},
  url = {http://dx.doi.org/10.1007/s10468-008-9102-9},
  journal = {Algebr. Represent. Theory},
  number = {1},
  volume = {12},
  pages = {19--52},
}